# SDR AALA981526

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1265
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY CEILING LIGHT AT SEAT ROW 7 RIGHT SIDE WOULD NOT ILLUMINATE.  REPLACED EMERGENCY CEILING LIGHT ASSEMBLY AT SEAT ROW 7 RIGHT SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
